Alert archive / West Virginia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 43, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 12, 2013, 6:51 PM EDT for Kanawha County, Putnam County, West Virginia. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2013, 6:51 PM EDT (22:51 UTC)
- Expired
- Jul 12, 2013, 7:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Kanawha County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 13 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 7:01 PM EDT | HAIL 0.75 | Charleston, WV | |
| Jul 12, 7:05 PM EDT | HAIL 1 | Charleston, WV | LOCATED IN NORTH CHARLESTON ON PALM DRIVE. |
| Jul 12, 7:07 PM EDT | HAIL 0.88 | 6 Wsw Charleston, WV | |
| Jul 12, 7:12 PM EDT | HAIL 1 | Charleston, WV | NICKEL TO QUARTER SIZE HAIL ON THE NORTH SIDE OF CHARLESTON ON I77. |
| Jul 12, 7:24 PM EDT | HAIL 1 | Charleston, WV | ESTIMATED 1INCH HAIL IN THE SOUTHRIDGE SHOPPING CENTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS51 KRLX 122251
SVRRLX
WVC039-079-122315-
/O.NEW.KRLX.SV.W.0043.130712T2251Z-130712T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KANAWHA COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...NITRO...CHARLESTON...
SOUTHEASTERN PUTNAM COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WINFIELD...
* UNTIL 715 PM EDT
* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHARLESTON...MOVING WEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TORNADO...ST. ALBANS...SOUTH CHARLESTON...SISSONVILLE...POCA...
INSTITUTE...DUNBAR AND CROSS LANES.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 41 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 97 AND
112 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3853 8189 3849 8153 3832 8158 3832 8191
3833 8192
TIME...MOT...LOC 2251Z 096DEG 10KT 3840 8165
$$
501 follow-up statement
972
WWUS51 KRLX 122304
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
704 PM EDT FRI JUL 12 2013
WVC039-079-122315-
/O.CON.KRLX.SV.W.0043.000000T0000Z-130712T2315Z/
PUTNAM WV-KANAWHA WV-
704 PM EDT FRI JUL 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN KANAWHA AND SOUTHEASTERN PUTNAM COUNTIES...
AT 655 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CHARLESTON...MOVING WEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUNBAR...WINFIELD...TORNADO...ST. ALBANS...POCA...NITRO...
INSTITUTE...CROSS LANES AND BANCROFT
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 41 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 98 AND
112 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN NORTH CHARLESTON
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3853 8189 3849 8153 3832 8158 3832 8191
3833 8192
TIME...MOT...LOC 2303Z 096DEG 10KT 3840 8169
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:49 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 12, 3:49 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
349 PM EDT FRI JUL 12 2013
.SYNOPSIS...
UPPER LOW BRINGS THUNDERSTORMS TO THE CWA TODAY AND TONIGHT...DRIFTS
WESTWARD OVER THE WEEKEND...PULLING DEEPER MOISTURE INTO THE AREA.
SOME MOISTURE REMAINS AS A HIGH AND WARM TEMPS SET UP FOR NEXT
WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
UPPER LOW OVER THE AREA TODAY AND TONIGHT...WITH A MOIST NE TO EAST
FLOW ACROSS THE CWA. CONVECTION FORMED OVER THE CENTRAL MOUNTAINS
THIS MORNING IN THE EASTERLY FLOW...AND HAS BEEN ONGOING FOR MUCH OF
THE DAY. POPS WILL GRADUALLY INCREASE IN COVERAGE AS THE DAY
PROGRESSES...AND AFTERNOON PEAK HEATING GETS INTO FULL SWING.
MAINTAINED HIGH CHANCE TO LIKELY POPS ACROSS THE NORTH...WITH CHANCE
TO SLIGHT CHANCE OF POPS ACROSS THE SOUTH AND WEST. AT THIS POINT
STILL NOT OVERLY CONCERNED ABOUT WATER ISSUES. 12Z RNK SOUNDING
INDICATED PW VALUES AT 1.08 INCHES...AND SO FAR PRECIPITATION FROM
ANY ACTIVITY HAS BEEN GENERALLY LIGHT.
BULK OF CONVECTIVE ACTIVITY WILL TAPER OFF ACROSS THE AREA TONIGHT
WITH THE LOSS OF HEATING...BUT WILL CONTINUE TO MAINTAIN A SLIGHT
CHANCE ACROSS THE MOUNTAINS...PARTICULARLY NORTHERN MOUNTAIN ZONES.
IN ADDITION...SCATTERED CU FIELD SHOULD MOSTLY CLEAR OUT ACROSS THE
WEST AND SOUTH...BUT THINKING CLOUD COVER WILL HANG ON ACROSS THE
HIGHER TERRAIN COUNTIES OVERNIGHT.
UPPER LOW WILL BEGIN TO PUSH OFF TO THE SOUTH AND EAST LATER TONIGHT
AND ON SATURDAY...AS UPPER LEVEL RIDGE NUDGES IN FROM THE EAST. THIS
WILL LEAD TO A TREND OF WARMER TEMPERATURES...AND SOMEWHAT DRIER
WEATHER...ALTHOUGH SHOWERS AND STORMS WILL CONTINUE PARTICULARLY
DURING THE PEAK HEATING HOURS. MADE NO MAJOR CHANGES TO THE PREVIOUS
TEMPERATURE FORECAST OTHER THAN MINOR TWEAKS.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
THE UPPER LEVEL LOW WILL CONTINUE TO DRIFT SOUTH AND WEST DUE TO A
FAIRLY STRONG HIGH PRESSURE BUILDING ACROSS THE AREA FROM THE EAST.
STILL EXPECT DIURNAL SHOWERS AND THUNDERSTORM THROUGH THE PERIOD
WITH TEMPERATURE BEGINNING TO WARM.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
SUMMER PATTERN CONTINUES WITH A 598/599 MB HIGH OVER THE AREA. EVEN
THOUGH THE FORECAST AREA HAS BEEN WET IT WON/T TAKE LONG TO DRY OUT
BEING JULY. EXPECT WARM TEMPERATURES FOR THE FORECAST
AREA...POSSIBLE THE WARMEST TEMPERATURES SO FAR THIS SUMMER. RAISED
AFTERNOON HIGHS AND DEW POINTS. THERE WILL STILL BE MOISTURE AROUND
THE AREA TRAPPED UNDER THE HIGH THUS DIURNAL POPS. THE RIDGE BEGINS
TO FLATTEN OUT ON THURSDAY AND FRIDAY AS THE NEXT FRONTAL SYSTEM
APPROACHES THE OHIO VALLEY BY FRIDAY. TIMING WITH THE FRONT IS
STILL IFFY AS IT IS SEVEN DAYS OUT.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
18Z FRIDAY THRU 18Z SATURDAY... UPR LOW SLOWLY TREKKING SW INTO SE
KY BY THIS AFTN...WITH SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING...PARTICULARLY ACROSS THE HIGHER TERRAIN COUNTIES...AND
ACROSS NORTHERN WV AND SOUTHEAST OHIO COUNTIES. EXPECT BRIEF MVFR
CONDITIONS IN VICINITY OF STORMS.
BULK OF CONVECTIVE ACTIVITY WILL DIE OFF AFTER 00Z...WITH A BRIEF
RETURN TO MAINLY VFR CONDITIONS MANY AREAS. HOWEVER...MVFR/IFR
STRATUS EXPECTED ONCE AGAIN ACROSS THE HIGHER TERRAIN
COUNTIES...WITH PATCHY MVFR/IFR FOG POSSIBLE ACROSS MUCH OF
LOWLANDS...PARTICULARLY IN AREAS THAT RECEIVE RAIN ON FRIDAY. ANY
FOG THAT IS ABLE TO DEVELOP AFTER 03Z WILL IMPROVE TO VFR AFTER
13Z. IFR/MVFR STRATUS ACROSS HIGHER TERRAIN COUNTIES WILL
GRADUALLY LIFT TO VFR AFTER 15-16Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...
SATURDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING OF CONVECTION THIS AFTERNOON AND
EVENING COULD BE DIFFERENT THAN FORECAST. TIMING AND EXTENT OF
STRATUS ACROSS HIGHER TERRAIN COUNTIES TONIGHT...AS WELL AS FOG
CONDITIONS COULD VARY FROM CURRENT FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY M M M H H H H H M M M M
EKN CONSISTENCY H H L L L L L L H H H M
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z SATURDAY...
IFR IN FOG POSSIBLE SATURDAY NIGHT. BRIEF IFR IN THUNDERSTORMS OVER THE
WEEKEND.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...FB/SL
NEAR TERM...SL
SHORT TERM...RPY
LONG TERM...FB
AVIATION...SLHazardous weather outlook, Jul 12, 1:57 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 157 PM EDT FRI JUL 12 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-131800- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 157 PM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 6:21 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT FRI JUL 12 2013
WVZ034-035-122300-
RALEIGH WV-WYOMING WV-
621 PM EDT FRI JUL 12 2013
...A THUNDERSTORM WITH VERY HEAVY RAINFALL WILL AFFECT EASTERN
WYOMING AND SOUTH CENTRAL RALEIGH COUNTIES...
AT 618 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED
11 MILES SOUTHWEST OF BECKLEY...MOVING SOUTHWEST AT 5 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
THUNDERSTORM.
THIS THUNDERSTORM WILL BE NEAR RHODELL AROUND 640 PM AND MABEN AROUND
700 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3763 8161 3779 8131 3766 8116 3746 8138
3746 8141
08Local storm report, Jul 12, 6:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
633 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL ELKVIEW 38.43N 81.47W
07/12/2013 E0.88 INCH KANAWHA WV PUBLIC
&&
EVENT NUMBER RLX1300760
JMLocal storm report, Jul 12, 6:37 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
637 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 W COAL FORK 38.32N 81.58W
07/12/2013 E0.25 INCH KANAWHA WV PUBLIC
&&
EVENT NUMBER RLX1300761
JMLocal storm report, Jul 12, 6:42 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
642 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL RIPLEY 38.82N 81.71W
07/12/2013 E0.70 INCH JACKSON WV PUBLIC
&&
EVENT NUMBER RLX1300762
JMLocal storm report, Jul 12, 6:45 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
645 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL GIVEN 38.73N 81.73W
07/12/2013 E0.70 INCH JACKSON WV PUBLIC
&&
EVENT NUMBER RLX1300763
JMLocal storm report, Jul 12, 6:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 4 NE CHARLESTON 38.39N 81.58W
07/12/2013 E0.25 INCH KANAWHA WV PUBLIC
&&
EVENT NUMBER RLX1300764
JMThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:58 PM EDT | Special Weather Statement | RLX | Nicholas | 62 min |
| Jul 12, 3:36 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Lewis | 39 min |
| Jul 12, 3:51 PM EDT | Special Weather Statement | RLX | Clay | 54 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Ritchie, Tyler | 37 min |
| Jul 12, 5:26 PM EDT | Special Weather Statement | RLX | Wirt | 49 min |
| Jul 12, 5:41 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt, Wood | 49 min |
| Jul 12, 6:18 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 27 min |
| Jul 12, 6:21 PM EDT | Special Weather Statement | RLX | Wyoming | 39 min |
| Jul 12, 6:39 PM EDT | Flash Flood Warning | RLX | Boone, Jackson, Kanawha, Putnam, Roane | 3 hr |
| Jul 12, 6:57 PM EDT | Special Weather Statement | RLX | Putnam | 33 min |
| Jul 12, 7:15 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 45 min |
| Jul 12, 7:47 PM EDT | Special Weather Statement | RLX | Cabell | 28 min |
| Jul 12, 7:57 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Putnam | 93 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.